Question

1-A patient with heart failure who has been using digoxin for the past 9 years came...

1-A patient with heart failure who has been using digoxin for the past 9 years came to the hospital complaining of worsened symptoms after she was given some new drugs a month ago. The blood digoxin level was taken and was less than the desired range. After analyzing her file, which of the following medications was the most probable reason of this effect (choose one or more answers):

Clexane, for secondary MI prevention

Simvastatin, for dyslipidemia

Spironlocatone, for heart failure

Metoprolol, for heart failure

Ramipril, for hypertension

2-The bolus loading dose of tPa to be given for a 75 Kg patient is:

67.5 Kg

6.75 Kg

67.5 mg

6.75 mg

Homework Answers

Answer #1

Answer1.

(C)Spironolactone for Heart failure.

(E) Ramipril for hypertension.

Answer2.

Intravenous tissue plasminogen activator (tPA) (0.9 mg/kg, maximum 90 mg) with a bolus of 10% of the total dose given within 1–2 mins is the standard therapy for patients receiving thrombolytic therapy.

Weight = 75kg

Standard Dose = 0.9mg/kg

So Dose = 75 * 0.9 = 67.5mg

Bolus will be 10% of total dose

So 67.5 *10 /100 = 6.75 mg

Bolus loading Dose of tPa = 6.75mg

(D)6.75 mg Right Answer.

Know the answer?
Your Answer:

Post as a guest

Your Name:

What's your source?

Earn Coins

Coins can be redeemed for fabulous gifts.

Not the answer you're looking for?
Ask your own homework help question
Similar Questions
ADVERTISEMENT
Need Online Homework Help?

Get Answers For Free
Most questions answered within 1 hours.

Ask a Question
ADVERTISEMENT